# SDR CALA0100323

- Difficulty date: April 10, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 9,208 hours, 2,994 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Part number: 251A243010
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR TAB MECHANISM O/B ATTACH POINT FOR TAB ROD WORN.  THE LT ELEVATOR TAB CRANK ASSEMBLY AND ELEVATOR TAB PUSH ROD WERE REMOVED AND REPLACED IAW MM 27-31-34.
